Advances in Differential Equations

Bifurcation for nonlinear elliptic boundary value problems. III.

Kazuaki Taira and Kenichiro Umezu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is devoted to global static bifurcation theory for a class of degenerateboundary value problems for nonlinear second-order elliptic differential operators which includes as particular cases the Dirichlet and Neumann problems. In the previous paper [13] we treated the asymptotic linear case, for example, such nonlinear terms as $u^p$, $p > 1$, near $u = 0$ but $u + 1/u$ near $u = +\infty$. The purpose of this paper is to study the asymptotic nonlinear case, for example, such nonlinear terms as $u^p$ also near $u = +\infty$. First we prove a general existence and uniqueness theorem of positive solutions for our nonlinear boundary value problems, by using the super-subsolution method, and then we study in great detail the asymptotic nonlinear case.

Article information

Source
Adv. Differential Equations Volume 1, Number 4 (1996), 709-727.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366896034

Mathematical Reviews number (MathSciNet)
MR1401410

Zentralblatt MATH identifier
0860.35039

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory 35J25: Boundary value problems for second-order elliptic equations

Citation

Taira, Kazuaki; Umezu, Kenichiro. Bifurcation for nonlinear elliptic boundary value problems. III. Adv. Differential Equations 1 (1996), no. 4, 709--727. https://projecteuclid.org/euclid.ade/1366896034.


Export citation